MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION LINEAR 3-6; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION LINEAR 3-6; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2366-50
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 03/09/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: product family: scs-linear leads.Upn: m365sc2366500.Model: sc-2366-50.Serial: (b)(6).Batch: 7070012.Product family: scs-linear leads.Upn: m365sc2366500.Model: sc-2366-50.Serial: (b)(6).Batch: 7070590.Product family: scs-linear leads.Upn: m365sc2366500.Model: sc-2366-50.Serial: (b)(6).Batch: 7071790.Product family: scs-ipg-r.Upn: m365sc11600.Model: sc-1160.Serial: (b)(6).Batch: sc-1160.
 
Event or Problem Description
It was reported that the spinal cord stimulation (scs) patient experienced sensitivity and discomfort at one of her two implantable pulse generator (ipg) pocket sites and underwent a revision procedure (reported in mfr# 3006630150-2024-08047).During the procedure it was found that the leads from both systems had become entangled.As a result, the leads were removed; and due to the fact that the physician felt that therapy needs could be accomplished with one system the ipg was also removed.The patient did well postoperatively.It was noted that the patient wore a compressive girdle, and the act of putting it on and wearing it the full day appeared to have pushed down on the ipg which may have caused the devices to move.

Brand Name
LINEAR 3-6
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key20755115
Report Number3006630150-2024-08048
Device Sequence Number18282994
Product Code LGW
UDI-Device Identifier08714729789574
UDI-Public08714729789574
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/13/2022
Device Model NumberSC-2366-50
Device Catalogue NumberSC-2366-50
Device Lot Number7071973
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2024
Initial Report FDA Received Date11/22/2024
Date Device Manufactured07/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexFemale